# SDR DALA1105209857

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR20 HAS CORROSION.  REMOVED CORRSION FROM MAIN CABIN METAL SKIN FLOOR PANEL NR20 IAW SRM 51-10-3.  ORIGINAL MATERIAL THICKNESS .025 MATERIAL LOSS.013, REMAINING MAT .012 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1, SHEET 3.  LOCATED DRILLED AND DEBURRED IAW SRM 51-10-4.
